1   2  
On a quaternionic Picard theorem.
BISI, Cinzia; Winkelmann, Joerg     dettagli >>
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Vol. 00, No. 1, pp: 1-15, Anno: 2020

Slice-quaternionic Hopf Surfaces
Daniele, Angella; Bisi, Cinzia     dettagli >>
JOURNAL OF GEOMETRIC ANALYSIS (ONLINE)
Vol. 29, No. 3, pp: 1837-1858, Anno: 2019

Log-biharmonicity and a Jensen formula in the space of quaternions.
Altavilla, Amedeo; Bisi, Cinzia     dettagli >>
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA
Vol. 44, No. 2, pp: 805-839, Anno: 2019

On quaternionic tori and their moduli space
Bisi, Cinzia; G., Gentili     dettagli >>
JOURNAL OF NONCOMMUTATIVE GEOMETRY
Vol. 12, No. 2, pp: 473-510, Anno: 2018

Landau's theorem for slice regular functions on the quaternionic unit ball
C. Bisi, C. Stoppato     dettagli >>
INTERNATIONAL JOURNAL OF MATHEMATICS
Vol. 28, No. 3, pp: 1-21, Anno: 2017

Micro and macro models of granular computing induced by the indiscernibility relation.
C. Bisi, G. Chiaselotti, D. Ciucci, T. Gentile, F.G. Infusino     dettagli >>
INFORMATION SCIENCES
Vol. 388/389, No. 1, pp: 247-273, Anno: 2017

A Landau's theorem in several complex variables
Bisi C.     dettagli >>
ANNALI DI MATEMATICA PURA ED APPLICATA
Vol. 196, No. 2, pp: 737-742, Anno: 2017

Dominance order on signed integer partitions
C. Bisi; G. Chiaselotti; T. Gentile; P.A. Oliverio     dettagli >>
ADVANCES IN GEOMETRY
Vol. 17, No. 1, pp: 5-29, Anno: 2017

Localized intersection of currents and the Lefschetz coincidence point theorem
C. Bisi; F. Bracci; T. Izawa; T. Suwa     dettagli >>
ANNALI DI MATEMATICA PURA ED APPLICATA
Vol. 195, No. 2, pp: 601-621, Anno: 2016

A remark on the Ueno-Campana's threefold
Bisi, Cinzia; Cascini, Paolo; Tasin, Luca     dettagli >>
MICHIGAN MATHEMATICAL JOURNAL
Vol. 65, No. 3, pp: 567-572, Anno: 2016

A natural extension of the Young partitions lattice
C. Bisi; G. Chiaselotti; G. Marino; P.A. Oliverio     dettagli >>
ADVANCES IN GEOMETRY
Vol. 15, No. 3, pp: 263-280, Anno: 2015

On Plane Cremona Transformations of fixed degree
C. Bisi; A. Calabri; M. Mella     dettagli >>
THE JOURNAL OF GEOMETRIC ANALYSIS
Vol. 25, No. 2, pp: 1108-1131, Anno: 2015

The tame automorphism group of an affine quadric threefold acting on a square complex.
C. Bisi; J.-P. Furter; S. Lamy     dettagli >>
JOURNAL DE L'ÉCOLE POLYTECHNIQUE. MATHÉMATIQUES
Vol. 1, No. 1, pp: 161-223, Anno: 2014

A class of lattices and boolean functions related to a Manickam-Miklos-Singhi conjecture.
C. Bisi; G. Chiaselotti     dettagli >>
ADVANCES IN GEOMETRY
Vol. 13, No. 1, pp: 1-27, Anno: 2013

Sand Piles Models of Signed Partitions with d Piles
C. Bisi; G. Chiaselotti; P.A. Oliverio     dettagli >>
ISRN COMBINATORICS
Vol. 2013, No. 1, pp: 1-7, Anno: 2013

The Schwarz-Pick lemma for slice regular functions.
C. Bisi; C. Stoppato     dettagli >>
INDIANA UNIVERSITY MATHEMATICS JOURNAL
Vol. 61, No. 1, pp: 297-317, Anno: 2012

On Proper Polynomial Maps of C^2
C. BISI; POLIZZI F     dettagli >>
THE JOURNAL OF GEOMETRIC ANALYSIS
Vol. 20, No. 1, pp: 72-89, Anno: 2010

Moebius Transformations and the Poincarè distance in the quaternionic setting.
C. BISI; G. GENTILI     dettagli >>
INDIANA UNIVERSITY MATHEMATICS JOURNAL
Vol. 59, No. 6, pp: 2729-2764, Anno: 2009

On Closed invariant sets in local dynamics
C. BISI     dettagli >>
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Vol. 350, No. 1, pp: 327-332, Anno: 2009

On Commuting Polynomial Automorphisms of $mathbb{C}^k,$ $k ge 3.$
C. BISI     dettagli >>
MATHEMATISCHE ZEITSCHRIFT
Vol. 258, No. 4, pp: 875-891, Anno: 2008

1   2